# SDR JBXA9900106

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- Engine: Ge CF341A
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLT 854, CREW RECEIVED PAX DOOR OUT HANDLE MSG, ON CLIMB-OUT.  CREW DEFERRED PER MEL 52-70-1.
